Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for rashes on the chest

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3509 Questions

default
Posted on Fri, 10 Mar 2017 in Skin Hair and Nails
Question: I had a rash on my chest, and now it looks like it is in my groin area. Any idea what it might be?
doctor
Answered by Dr. Asmeet Kaur Sawhney 37 minutes later
Brief Answer:
Either ringworm infection or intertrigo, upload pictures

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
According to your complaints it could be either ringworm infection or intertrigo which is inflammation of the body folds.
I would recommend you to upload the pictures of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 1 hour later
Hi, I have provided some attachments. Please review them.
doctor
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Either eczematous rash or intertrigo, cortisone cream & antihistaminic

Detailed Answer:
Hi,

I have reviewed the attached photograph and it is looking like either eczematous rash or intertrigo.

If I're your treating doctor I would recommend you to apply topical steroid like cortisone cream on the affected areas twice for 10-14 days.

For itching take antihistaminic like tablet Cetirizine 10 mg once daily at bedtime.

Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Topical steroid

doctor1 MD

had a rash on legs, back , spots on arms, & now face. Dr.s have given me triamcinolone acetonide. last dr called it dry skin. I ve been working in medical field for over 30 years, ER, stab rm, etc. A pharmacist said I should not be on this steroid for over a few weeks, It has been 16 years. I why can .05 not be used on the face?

doctor1 MD

I was gardening in the morning with garden gloves, big sun hat & big white long sleeve high collar shirt under the strong sun, because I burn badly. That evening suddenly my lower arms between the elbow & wrist are covered with bunch of red spots. At first I thought they are from the bugs, so I put the over the counter insect bite cream. It didn t help at all after frequent application overnight. They Itch badly, tiny dot size to 1/4 diameter, some have white or clear pointed center. I remembered I had a similar incident about 3 months ago on my lower legs & went to the dermotologist. She prescribed fluocinonide cream usp 0.05%, so I have been appling it this morning, but no improvement. Should I give more time ? I also have proctozone-HC TM 2.5% ( hydrocortisone cream usp 2.5% ) prescribed from another doctor. Is this the same as the first cream ? May I use ths instead or use it after the first one is gone ? How often may I use per day & how long may I use ? Or do I have totally another problem ?

doctor1 MD

I have a condition called ballinitus which I have controlled for the past 12 years with trimovate cream. This was prescribed by a consultant I saw and I only used a tiny amount each year, and got a new tube when it went out of date . My current GP has prescribed 1% hydrocortisone cream instead but this does not seem to be as effective

doctor1 MD

I have been off topical steroids for a couple months now and my eczema has returned an d also a new symptom red raised hot welts that All I have to do is touch my skin sometimes in areas I have not had eczema and they just appear in a large area or an area I have scratched. I was on and of topical steroids for about a year and a half wit sometimes a month at a time. Ehen it came back the derm just said go back on the steroids, and last time said if it returns just use the protopic.

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed ( I know it's bad, but wanted to get some color for vacation). I burned slightly in this area. Is it...

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash . however it came back again though, I did...